# SDR CA110128006

- Difficulty date: January 25, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 6,693 hours
- Engine: Pwa R985AN14B
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: C2W1438
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REPAIR OF LT WING, THE AME FOUND THE AILERON HANGER BRACKET CRACKED AT LOWER OUTBOARD HOLE, AILERON HANGER BRACKET REPLACED.
